Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 10, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at May 18, 2025, 9:25 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It took effect at May 18, 2025, 10:00 PM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2025, 9:25 PM CDT (02:25 UTC)
- In effect from
- May 18, 2025, 10:00 PM CDT
- Expired
- May 19, 2025, 12:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 156 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3395 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 19.7
The text
As transmitted.
728 WWUS74 KTSA 190225 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 925 PM CDT Sun May 18 2025 OKZ049-053-076-190500- /O.NEW.KTSA.WI.Y.0010.250519T0300Z-250519T0500Z/ Pushmataha-Choctaw-Le Flore- Including the cities of Clayton, Antlers, Hugo, and Poteau 925 PM CDT Sun May 18 2025 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Southeast winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Choctaw, Le Flore, and Pushmataha Counties. * WHEN...Until midnight CDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 06
1 follow-up statement
791 WWUS74 KTSA 190439 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1139 PM CDT Sun May 18 2025 OKZ049-053-076-190545- /O.EXP.KTSA.WI.Y.0010.000000T0000Z-250519T0500Z/ Pushmataha-Choctaw-Le Flore- Including the cities of Poteau, Antlers, Hugo, and Clayton 1139 PM CDT Sun May 18 2025 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT... Advisory level wind gusts have subsided across portions of southeast Oklahoma. Therefore, the advisory will be allowed to expire at midnight. $$ Lacy
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at May 18, 6:14 PM CDT, 3 hours 11 minutes earlier. Its key messages:
- Issued at 238 PM CDT Sun May 17 2025
- High impact severe weather remains expected this afternoon and evening and again Monday and Monday night.
- Highest confidence in widespread severe weather remains Monday into Monday night.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances late in the work week.
Area forecast discussion, May 18, 6:14 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
614 PM CDT Sun May 18 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 238 PM CDT Sun May 17 2025
- High impact severe weather remains expected this afternoon and
evening and again Monday and Monday night.
- Highest confidence in widespread severe weather remains
Monday into Monday night.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances late in the work week.
&&
.SHORT TERM...
(Through Tonight)
Issued at 238 PM CDT Sun May 18 2025
Elevated severe storms are ongoing early this afternoon across
northeast Oklahoma and into northwest and west central Arkansas.
Up to golf ball size hail has been reported with the strongest
storms. These storms have developed and persisted in response to
the upper level jet and a modest increase in 850 mb flow across
eastern Oklahoma. These should gradually shift east to
northeastward of the forecast area through the afternoon.
Beyond these early afternoon thunderstorms, there are two main
areas of focus for afternoon and evening development. One of these
is already coming to fruition just south of the Red River in parts
of North Texas. The HRRR has consistently shown robust development
in this region that would eventually move into southeast Oklahoma
later this afternoon and evening. These storms are developing
on a low level theta-e gradient and would largely pose a large
hail and damaging wind threat. If the higher theta-e air can sneak
north of the Red River, a locally higher tornado threat would also
exist.
Development ahead of the dryline mid to late afternoon and into
the evening is the second area of potential development to the
west that would eventually move into eastern Oklahoma and western
Arkansas into the evening and just past midnight. The far western
fringes of the forecast area, closest to I-35, remain nearest to
the surface- based CAPE maximum that should largely remain in
western and central Oklahoma through tonight, leaving these areas
most at risk for tornadoes. However, it is likely that that threat
drops off farther east in the area, with elevated storms more
favored. These storms should exit the forecast area earlier than
those that occurred early this morning.
&&
.LONG TERM...
(Tomorrow through Sunday)
Issued at 238 PM CDT Sun May 18 2025
Monday remains the day with the highest confidence for widespread
severe weather, as the upper level system finally moves through
the Plains. Another round of morning thunderstorms looks to occur
after sunrise in response to a mid level wave moving northeastward
through the area. These may fester through the morning, with
severe weather developing late morning into early afternoon across
the eastern half of the area, much like today. The higher end
impacts will be most likely with dryline development just to the
west from late afternoon into the evening. Very high instability
remains likely to be present immediately ahead of the dryline
along the I-35 corridor by mid afternoon Monday. Forecast
hodographs favor strong tornado potential with isolated supercells
late afternoon and into the evening across eastern Oklahoma,
along with very large hail and damaging winds. Around mid evening,
that same potential may also extend into western Arkansas as the
low level jet strengthens and shifts eastward during the evening,
although how much surface based instability will be located that
far east is somewhat in question.
The better potential for storms will shift east of the forecast
area likely by daybreak Tuesday and certainly the midday Tuesday
as cooler and drier air behind a cold front moves into the region.
Late in the week, the chance for showers and thunderstorms will
increase once again, timed with various waves in the west-
northwest flow aloft. At this point, widespread severe weather
does not look likely.
&&
.AVIATION...
(00Z TAFS)
Issued at 607 PM CDT Sun May 18 2025
For eastern Oklahoma, mostly quiet weather is expected the next
few hours with a east to southeast wind of 5-15 kts. There is a
chance that storms (which may be severe) could impact KBVO late
this evening. The impacts would include strong winds, large hail,
heavy rain, and lightning. Low level wind shear will develop near
midnight lasting through Monday morning. CAM guidance showers
scattered showers and storms developing for a few hours Monday
morning before a break during the afternoon. Additional strong or
severe storms may impact the area later Monday. Winds will shift
to southerly Monday, gusting to 25 kts or so for much of the day.
Ceilings will most likely lift with VFR conditions returning later
in the day.
For northwest Arkansas, isolated light showers and a thunderstorm
or two may continue to develop through the evening, but at the
moment it appears that ceilings will mostly stay at or above 3
kft. Winds will remain out of the southeast tonight, shifting to
southerly tomorrow, increasing from 10-15 kts to 15-25 kts
tomorrow. Showers and thunderstorms will probably increase late
morning into the early afternoon, some of which may be severe. Low
level wind shear will also develop overnight tonight, especially
further north.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 81 61 78 / 50 70 60 0
FSM 69 86 67 80 / 50 80 80 10
MLC 70 82 64 79 / 40 80 60 0
BVO 67 81 58 76 / 70 70 70 0
FYV 66 82 63 76 / 40 80 90 10
BYV 66 81 64 76 / 50 80 90 20
MKO 68 80 62 77 / 50 80 70 0
MIO 67 81 61 74 / 70 80 80 10
F10 69 81 61 79 / 40 70 60 0
HHW 69 82 68 79 / 50 80 60 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...22
LONG TERM....22
AVIATION...06Hazardous weather outlook, May 18, 5:24 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Sun May 18 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Sun May 18 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...After 9 PM.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A cluster of severe thunderstorms currently across northwest
Arkansas will move east of the area early this evening. Isolated
thunderstorm development remains possible this evening across
eastern Oklahoma and northwest Arkansas, and if storms do develop,
they will have a high probability of being severe.
The more likely scenario is for severe storms developing across
parts of western Oklahoma to move east and possibly affect parts
of our area by late this evening into the overnight hours. It is
uncertain if these storms will maintain themselves long enough to
make it into eastern Oklahoma, but if they do, all severe hazards
will be possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
The threat for severe weather increases further on Monday.
Unstable air is forecast to overspread the entire area as a
storm system approaches from the west. The degree of forecast
instability and the pattern of the winds aloft suggest the
potential for very large hail, damaging winds, and a few
tornadoes. The higher-end potential on Monday and Monday evening
is forecast to be over most of eastern Oklahoma and northwest
and west central Arkansas.
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be prepared for
severe weather operations for the next couple of days and be
ready to respond to impacts.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 18, 7:45 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
745 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail 2 E Shady Grove 36.14N 94.11W
05/18/2025 E1.25 Inch Washington AR Public
Social Media Photo.
&&
DHLocal storm report, May 18, 7:47 PM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
747 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Tstm Wnd Dmg 3 WSW Sonora 36.15N 94.09W
05/18/2025 Washington AR Public
Multiple photos of trees blown down or
snapped in the area.
&&
DHLocal storm report, May 18, 7:51 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
751 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Dmg 5 W West Siloam Spring 36.17N 94.67W
05/18/2025 Delaware OK Public
Several very large branches broken. A few
trees blown over at Natural Falls State
Park.
&&
DHLocal storm report, May 18, 7:56 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
756 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 1 WSW Siloam Springs 36.18N 94.56W
05/18/2025 E1.00 Inch Benton AR Public
Significant quantities of accumulating hail,
larger stones estimated to be at least 1
inch diameter.
&&
DHLocal storm report, May 18, 7:57 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
757 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg Siloam Springs 36.18N 94.54W
05/18/2025 Benton AR Public
Social media photos depicting multiple large
trees blown down and snapped in half.
&&
DHSpecial weather statement, May 18, 8:39 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
839 PM CDT Sun May 18 2025
OKZ049-053-076-190245-
Choctaw OK-Pushmataha OK-Le Flore OK-
839 PM CDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT PUSHMATAHA...CHOCTAW AND
SOUTHERN LE FLORE COUNTIES THROUGH 945 PM CDT...
At 837 PM CDT, Doppler radar indicated strong gusty winds due
to distant thunderstorms across portions of southeast Oklahoma.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Ord... Octavia...
Snow... Rattan...
Fallon... Sobol...
Tuskahoma... Sawyer...
Frogville... Big Cedar...
Hugo Lake State Park... Darwin...
Stanley... Kiamichi...
Whitesboro... Kellond...
Unger... Eubanks...
Grant... Clayton Lake State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3388 9554 3394 9560 3387 9578 3394 9594
3412 9594 3415 9598 3416 9578 3450 9578
3451 9567 3459 9567 3468 9506 3483 9445
3451 9447 3450 9505 3425 9505 3424 9515
3394 9516 3396 9523 3387 9529 3387 9542
TIME...MOT...LOC 0137Z 257DEG 33KT 3407 9561
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:39 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 66 min |
| May 19, 2:11 AM CDT | Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 7 more | 24 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 59 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Ottawa | 30 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Cherokee | 6 hr |
| May 19, 8:14 AM CDT | Special Weather Statement | TSA | Nowata | 16 min |
| May 19, 8:26 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 19, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| May 19, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 55 min |
| May 19, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 56 min |
| May 19, 12:40 PM CDT | Special Weather Statement | TSA | Latimer | 50 min |
| May 19, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 50 min |
| May 19, 1:23 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 37 min |
| May 19, 1:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 47 min |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 62 min |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 36 min |
| May 19, 1:57 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| May 19, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Adair, Delaware | 30 hr |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 60 hr |
| May 19, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 19, 2:51 PM CDT | River Flood Warning | TSA | LeFlore | 32 hr |
| May 19, 3:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 27 min |
| May 19, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 49 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 43 min |
| May 19, 3:47 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 43 min |
| May 19, 3:57 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Rogers, Wagoner | 38 min |
| May 19, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Osage, Rogers and 3 more | 52 min |
| May 19, 4:27 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Sequoyah, Wagoner | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 39 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 50 min |
| May 19, 4:55 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 50 min |
| May 19, 4:57 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 48 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 46 min |
| May 19, 5:20 PM CDT | Tornado Warning | TSA | Pittsburg | 25 min |
| May 19, 5:22 PM CDT | Tornado Warning | TSA | Delaware | 24 min |
| May 19, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 47 min |
| May 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 43 min |
| May 19, 5:39 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| May 19, 5:40 PM CDT | Tornado Warning | TSA | Pittsburg | 35 min |
| May 19, 5:42 PM CDT | Tornado Warning | TSA | Adair | 27 min |
| May 19, 5:47 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| May 19, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 46 min |
| May 19, 6:03 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| May 19, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| May 19, 6:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| May 19, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 48 min |
| May 19, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 42 min |
| May 19, 6:19 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 37 min |
| May 19, 6:24 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 36 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 32 min |
| May 19, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 42 min |
| May 19, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 39 min |
| May 19, 6:41 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 25 min |
| May 19, 6:50 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 25 min |
| May 19, 6:52 PM CDT | Tornado Warning | TSA | Adair | 23 min |
| May 19, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 52 min |
| May 19, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 51 min |
Nearby
Wind Advisories in Oklahoma, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.